Further Results on Stability Analysis of Discrete-Time Markov Jump Linear Systems with Time-Varying Delay and Partly Known Transition Probabilities

被引:1
|
作者
Zhao, Xingang [1 ]
Han, Jianda [1 ]
Zhao, Yiwen [1 ]
机构
[1] Chinese Acad Sci, Shenyang Inst Automat, State Key Lab Robot, Shenyang 110016, Peoples R China
基金
中国国家自然科学基金;
关键词
H-INFINITY CONTROL; ROBUST EXPONENTIAL STABILITY; DEPENDENT STABILITY; NEURAL-NETWORKS; STOCHASTIC STABILITY; STABILIZATION; DESIGN;
D O I
10.1155/2015/524584
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
This paper is concerned with the stability analysis of discrete-time Markov jump linear systems (MJLSs) with time-varying delay and partly known transition probabilities. The time delay is varying between lower and upper bounds, and the partly known transition probabilities cover the cases of known, uncertain with known lower and upper bounds, and completely unknown, which is more general than the existing result. Via constructing an appropriate Lyapunov function and employing a new technique to separate Lyapunov variables from unknown transition probabilities, a novel stability criterion is obtained in the framework of linear matrix inequality. A numerical example is given to show the effectiveness of the proposed approach.
引用
收藏
页数:6
相关论文
共 50 条
  • [1] Stochastic Stabilization for Discrete-Time Markovian Jump Systems With Time-Varying Delay and Two Markov Chains Under Partly Known Transition Probabilities
    Li, Yuan
    Yu, Zhongxin
    Liu, Yang
    Ren, Junchao
    [J]. IEEE ACCESS, 2021, 9 (09): : 26937 - 26947
  • [2] Stochastic stability for impulsive discrete-time Markovian jump systems with time-varying delay and partly unknown transition probabilities
    Sun, Gai
    Zhang, Yu
    [J]. 2013 IEEE 3RD ANNUAL INTERNATIONAL CONFERENCE ON CYBER TECHNOLOGY IN AUTOMATION, CONTROL AND INTELLIGENT SYSTEMS (CYBER), 2013, : 281 - 286
  • [3] Stability analysis of discrete-time Markov jump linear singular systems with partially known transition probabilities
    Guerrero, Jorge C.
    Chavez-Fuentes, Jorge R.
    Casavilca, Juan E.
    Costa, Eduardo F.
    [J]. SYSTEMS & CONTROL LETTERS, 2021, 158
  • [4] Fault detection for discrete-time Markov jump systems with time-varying delays and partially known transition probabilities
    Wang Shenquan
    Xu Jiao
    Chen Shuaiqi
    Ji Wenchengyu
    Xue Dongyan
    [J]. 2020 CHINESE AUTOMATION CONGRESS (CAC 2020), 2020, : 2746 - 2750
  • [5] Stochastic stability analysis for discrete-time singular Markov jump systems with time-varying delay and piecewise-constant transition probabilities
    Wu, Zheng-Guang
    Park, Ju H.
    Su, Hongye
    Chu, Jian
    [J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2012, 349 (09): : 2889 - 2902
  • [6] Further results on exponential stability of linear discrete-time systems with time-varying delay
    That, Nguyen D.
    Pham Cuong
    Ha, Q. P.
    [J]. 2015 10TH ASIAN CONTROL CONFERENCE (ASCC), 2015,
  • [7] Stability and stabilization of discrete-time singular Markov jump systems with time-varying delay
    Ma, Shuping
    Boukas, El-Kebir
    Chinniah, Y.
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2010, 20 (05) : 531 - 543
  • [8] Analysis and Synthesis of Markov Jump Linear Systems With Time-Varying Delays and Partially Known Transition Probabilities
    Zhang, Lixian
    Boukas, El-Kebir
    Lam, James
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2008, 53 (10) : 2458 - 2464
  • [9] Stability and Stabilization for Nonlinear Discrete-time Singular Markov Jump Systems with Time-varying Delay
    Wang, Rui
    Ma, Shuping
    [J]. 2013 25TH CHINESE CONTROL AND DECISION CONFERENCE (CCDC), 2013, : 3874 - 3879
  • [10] New Results on Stability of Linear Discrete-Time Systems With Time-Varying Delay
    Chen, Jun
    Chen, Xiangyong
    [J]. IEEE ACCESS, 2020, 8 : 180722 - 180727